Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is tricort injection safe for hair fall therepy ?

Q.hello 25yrs old.i have severe hair fall.from many takng gud diet also.the same problem.what to do.does tricor or tricort helps me in control of hair fall?
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  820
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello amritha;
welcome to HealthcareMagic
Hair fall can be due to many reasons like deficiency of vitamins and minerals;anaemia;dandruff;mental stress;chronic diseases;thyroid problems;alopecia aerata;after fevers like typhoid etc to name a few.Tricort is a steroid and is used in many conditions but not for hair fall.In hair fall it can be only used as a injection at the local site in cases of alopecia aerata that is on bald spots and that too on advice of a Skin specialist.Please do not use Tricort instead please consult a Skin specialist and get examined and treated.Till you get an appointment you can start on multivitamins tablets and also get done a CBC to rule out anaemia.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor